標題: Bidirectional approximate reasoning based on interval-valued fuzzy sets
作者: Chen, SM
Hsiao, WH
Jong, WT
交大名義發表
資訊工程學系
National Chiao Tung University
Department of Computer Science
關鍵字: bidirectional approximate reasoning;fuzzy production rule;interval-valued fuzzy set;knowledge base;rule-based system
公開日期: 1-十一月-1997
摘要: This paper proposes a bidirectional approximate reasoning method based on interval-valued fuzzy sets, where fuzzy production rules are used for knowledge representation, and the fuzzy terms appearing in the fuzzy production rules of a rule-based system are represented by interval-valued fuzzy sets. The proposed method is more flexible than the one presented in the paper by Bien and Chun [IEEE Trans. Fuzzy Systems 2 (1994) 177] due to the fact that it allows the fuzzy terms appearing in the fuzzy production rules of a rule-based system to be represented by interval-valued fuzzy sets rather than general fuzzy sets. Furthermore, because the proposed method requires only simple arithmetic operations, and because it allows bidirectional approximate reasoning, it can be executed much faster and more flexible than the single-input-single-output approximate reasoning scheme presented in the paper by Gorzalczany [Fuzzy Sets and Systems 21 (1987) 1]. (C) 1997 Elsevier Science B.V.
URI: http://hdl.handle.net/11536/195
ISSN: 0165-0114
期刊: FUZZY SETS AND SYSTEMS
Volume: 91
Issue: 3
起始頁: 339
結束頁: 353
顯示於類別:期刊論文


文件中的檔案:

  1. A1997YC16200006.pdf